# SDR AU010078

- Difficulty date: January 12, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE SKIN CRACKED AT TWO FASTENER HOLES IMMEDIATELY FORWARD OF THE FRAME AT STN 980.
